Show simple item record

On a Four-Parameter Type I Generalized Half Logistic Distribution

dc.contributor.authorOlapade, A. K.
dc.date.accessioned2014-08-28T08:55:08Z
dc.date.accessioned2018-10-29T11:15:56Z
dc.date.available2014-08-28T08:55:08Z
dc.date.available2018-10-29T11:15:56Z
dc.date.issued2011
dc.identifier.citationOlapade, A. K. (2011). On a four-parameter type I generalized half logistic distribution. Proceedings of the Jangieon Mathematical Society, 14(2): 189-198en_US
dc.identifier.urihttp://localhost:8080/xmlui/handle/123456789/3502
dc.description.abstractIn this paper, we derived a four-parameter type I generalized half logistic distribution. The cumulative distribution function, the survival and hazard function, the moments, the 100p-percentage, point and the mode of the generalized distribution are established. Two theorems that characterized the probability distribution function are stated and proved.en_US
dc.language.isoenen_US
dc.subjectGeneralized half logistic distributionen_US
dc.subjectMomenten_US
dc.subjecttype-Ien_US
dc.subjectfour-parameteren_US
dc.subjectCharacterizationsen_US
dc.titleOn a Four-Parameter Type I Generalized Half Logistic Distributionen_US
dc.typeArticleen_US
dc.departmentMathematicsen_US
dc.facultiesScienceen_US
dc.format.filetypePDFen_US
dc.pages.totalpages10en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record